# SDR MWEA96526

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 21D101
- Condition: Disloged
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

PILOT REPORTS DURING CRUISE AT 25,000 FT THE CABIN ALTITUDE BEGAN INCREASING THROUGH 8,000 FT.  AS IT APPROACHED 9,000 FT PERFORMED EMERGENCY DESCENT AFTER QRH PROCEDURES FAILED TO MAINTAIN CABIN ALTITUDE.  ALL MASKS DROPPED AT 10,000 FT CABIN ALTITUDE.  FOUND RT WATER SEPARATOR SOCK HAD FALLEN OFF CAUSING IT TO COLLECT MOISTURE AND ICING, BLOCKED THE RT PACK COMPLETELY OF AIR.  REPLACED BOTH WATER SEPARATOR SOCKS AND THE WATER SEPERATOR TEMP CONTROL AS PRECAUTIONARY.  OPS, LEAK CHECK GOOD.
